MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5568-45
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 6947m62 lead, implaned on (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) lead high impedance and high thresholds.The lead was capped and replaced. no patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22932162
Report Number2649622-2025-23894
Device Sequence Number9156470
Product Code DTB
UDI-Device Identifier00613994776822
UDI-Public(01)00613994776822(17)170408
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/08/2017
Device Model Number5568-45
Device Catalogue Number5568-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured04/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4 ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight114 KG